MAUDE Adverse Event Report: AVANOS MEDICAL - IRVINE HOMEPUMP ECLIPSE; ELASTOMERIC HFR

AVANOS MEDICAL - IRVINE HOMEPUMP ECLIPSE; ELASTOMERIC HFR
Model Number E401000
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/26/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.Root cause could not be determined.A review of the device history record is in-progress.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical inc.Complaint database and identified as complaint (b)(4).
 
Event or Problem Description
Fill volume: unknown; flow rate: unknown; procedure: unknown; cathplace: unknown; infusion start time: unknown; infusion stop time: unknown.Avanos medical inc.Received a single report that referenced two different incidences, which were associated with separate units.This is the second of two reports.Refer to 2026095-2020-00062 for the first report.It was reported that the "infusion finished in 1h30 instead of 4h." no patient injury was reported.
 
Additional Manufacturer Narrative
The investigation remains in progress.All information reasonably known as of 19 may 2020 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.
 
Event or Problem Description
Additional information received 28-apr-2020 indicated "preparation: solumedrol in 400ml of glucose.Two (2) pumps [were] used on the same patient.".
 
Additional Manufacturer Narrative
The device history record for lot 0202906485 was reviewed and the product was produced according to product specifications.The actual complaint product was not returned for evaluation.Root cause could not be determined.All information reasonably known as of 08 jul 2020 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.

Brand Name
HOMEPUMP ECLIPSE
Common Device Name
ELASTOMERIC HFR
Manufacturer (Section D)
AVANOS MEDICAL - IRVINE
43 discovery
suite 100
irvine CA 92618
MDR Report Key10003366
Report Number2026095-2020-00063
Device Sequence Number14005517
Product Code MEB
UDI-Device Identifier30680651135545
UDI-Public30680651135545
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K052117
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/19/2020
Device Model NumberE401000
Device Catalogue Number101355403
Device Lot Number0202906485
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/06/2020
Supplement Date Received by Manufacturer04/28/2020
06/16/2020
Initial Report FDA Received Date04/27/2020
Supplement Report FDA Received Date05/19/2020
07/10/2020
Patient Sequence Number1
Patient Age34 YR